RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 460–467 (Mi mz5203)  

This article is cited in 1 scientific paper (total in 1 paper)

The set of reduction of growth for entire and subharmonic functions

S. Yu. Favorov


Full text: PDF file (551 kB)

English version:
Mathematical Notes, 1986, 40:4, 766–770

Bibliographic databases:

UDC: 517.53
Received: 22.04.1982

Citation: S. Yu. Favorov, “The set of reduction of growth for entire and subharmonic functions”, Mat. Zametki, 40:4 (1986), 460–467; Math. Notes, 40:4 (1986), 766–770

Citation in format AMSBIB
\Bibitem{Fav86}
\by S.~Yu.~Favorov
\paper The set of reduction of growth for entire and subharmonic functions
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 460--467
\mathnet{http://mi.mathnet.ru/mz5203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873475}
\zmath{https://zbmath.org/?q=an:0635.31004|0618.31001}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 766--770
\crossref{https://doi.org/10.1007/BF01159668}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200021}


Linking options:
  • http://mi.mathnet.ru/eng/mz5203
  • http://mi.mathnet.ru/eng/mz/v40/i4/p460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Èiderman, “Metric characteristics of exceptional sets arising in estimates of subharmonic functions”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 283–296  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020